# SDR QXEA2024031900075

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 13,945 hours, 9,231 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 840150000
- Part serial: 18060149
- Condition: Malfunctioned
- Location: Fwd Galley
- Part time: 14,158 hours, 9,400 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY AFT OVEN FOOD IN OVEN SMOKES WHEN USED. REMOVED FROM SERVICE. DEFERRED THE GALLEY OVEN. RETURNED TO SERVICE. CLEARED ON 4/17/24 BY REPLACING OVEN IAW AMM 25-37-02-000-804-A & 25-37-02-400-804-A. OPS TEST IAW AMM 25-37-02-710-802-A. OPS TEST GOOD. PLACARDS REMOVED. CBS RESET. CLEAR NEF. RETURNED TO SERVICE.
